# SDR AALA202402238899

- Difficulty date: January 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D5757126420000
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP EXTERNAL DOUBLER AT FLAP TRACK #4, BETWEEN RIBS 14 AND 15. REPLACED DOUBLER PER SRM 57-53-21-300-003 .
